# SDR 08FDEA04964

- Difficulty date: November 24, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 648342
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING "OK TO WORK" STEP ON SNRM (N00791)) FOUND WING L/E SKIN CRACKED (LT WING) AT FSS 122, LWR SURFACE OF SKIN.  REMOVED AND REINSTALLED ANTI-ICE DUCT (LT L/E WING ROOT) REF MM 36-00-001-2, LEAK CHECK GOOD.  REPAIRED CRACK REF SRM 57-30-4 FIG 8.  THIS IS CLASSIFIED AS A MINOR REPAIR TREATED AND PRIMED REF SRM 51-10-2.
